# SDR CALA2024031300716

- Difficulty date: March 9, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 91,201 hours, 36,055 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 4A0401
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENG 1 OIL QTY LOSS. OIL PRESSURE/TEMP OK ENTIR FLIGHT. GRADUAL D ROP IN QTY TO ZERO PICTURE ADDED INFO: NO ASSOCIATED FAULTS ON POST FLIGHT REPORT, NO FAULTS FADEC 1A, AND NO FAULTS ON FADEC 1B INFO :EIU1 HAD NO FAULTS ON LAST LEG, AND GND SCAN SHOWED NO FAULTS. FOUND CLASS 3 FAULT "OIL PRESS XMTR 1 4003EN OR LOW PRESS 1 SW 4001EN" HOWEVE LAST TIME FAULT WAS REPORTED WAS 24 LEGS AGO SO MOST LIKEY NOT APPLICABLE TO THIS EVENT FOUND #1 ENGINE OIL SERVICE CAP INSTALLED PROPERLY, NO OIL SHOWING IN SIGHT GLASS. FOUND EVIDENCE OF OIL COMING OUT OF GEARBOX BREATHER DRAIN WITH NO OTHER EXTERNAL LEAKS NOTED. OPENED #1 ENG FAN COWLS AND REVERSERS. NO EXTERNAL LEAKS NOTED ON ENGINE. NO LEAKS FOUND IN AIRPATH (INLET, COLD STREAM DUCT OR EXHAUST). SERVICED ENGINE TO PERFORN TROUBLESHOOTING ENGINE RUN. WORK ACCOMPLISHED PER REF TSM 79-31-00-810-813-A.  PERFORMED #1 ENGINE RUN TO CHECK FOR OIL LEAKS. DURING RUN, SAW OIL LEAKING FROM BREATHER OUTLET. REF TSM TASK 79-31-00-810-813-A. PER STEP 4.B.(2) REPLACEMENT OF GEARBOX SEAL IS REQUIRED.  INSTALLED NEW GEARBOX SEAL ASSY. REF AMM TASK 72-60-31-400-010-A. IDLE LEAK CHECK REQUIRED.   PERFORMED ENGINE OPERATION. NO OIL QUANTITY LOSS THROUGHOUT. NO LEAKAGE. CLOSED AND SECURED COWLING.
